# SDR IPXA2016061404615

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 25,639 hours, 15,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DECENT DEVICES ARE COVERED IN GOO FROM DETERIORATED FOAM.  R & R DESCENT DEVICE BOX ASSY AND CLEANED DECENT DEVICES IAW MM 25-61-02, ESR: 25-61-01-01-010J.
